Subrata Kumar Das, Avijit Sarkar

DOI Number
First page
Last page


The object of the present paper is to give some characterizations of α-cosymplectic manifolds admitting ∗-conformal Ricci solitons. Such manifolds with gradient ∗-conformal Ricci solitons have also been considered


Almost contact manifolds, cosymplectic manifolds, Ricci solitons, conformal Ricci solitons.

Full Text:



bibitem{2} N. Basu, and A. Bhattacharyya, Conformal Ricci solitons in Kenmotsu manifolds, Glob. Journal of Adv. Res. on Class. and Mod. Geom., 4(2015), 15-21.

bibitem{3} A. M. Blaga and C. Dey, The critical point equation on 3-dimensional $alpha$-cosymplectic manifolds, Kyungpook Math. J., 60(2020), 177-183.

bibitem{4} D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Vol 203, Birkhauser, Basel, 2002.

bibitem{5} X. Chen, Einstein-Weyl structures on almost cosymplectic manifolds, Period. Math. Hungar., 79(2019), 191-203.

bibitem{6} U. C. De, S. K. Chaubey, and Y. J. Suh, Gradient Yamabe and gradient m-quasi-Einstein metric on three-dimensional cosymplectic manifolds, Mediterr. J. Math., 18(2021), Article No. 80.

bibitem{dd} D. Dey, Sasakian 3-metric as $*$-conformal Ricci soliton represents a Berger sphere, Bull. Korean Math. Soc., 59(2022), 101-110.

bibitem{8} A. E. Fischer, An introduction to conformal Ricci flow, Class. Quantum Gravity, 21(2004), 3171-3228.

bibitem{ghosh} A. Ghosh, Ricci solitons and Ricci almost solitons within the framework of Kenmotsu manifold, Carpethian Math. Publ., 11(2019), 59-69.

bibitem{hamada} T. Hamada, Real hypersurfaces of complex space forms in terms of $*$-tensor. Tokyo J. Math., 25(2002), 473-483.

bibitem{10} R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity(Santa Cruz, CA, 1988), 237-262. Contemp. Math., 71, American Math. Soc., 1988.

bibitem{haseb} A. Haseeb, D. G. Prakasha, H. Harish, $*$-conformal $eta$-Ricci solitons on $alpha$-cosymplectic manifolds, Int. J. Anal. and Appl., 19(2021), 165-179.

bibitem{gk} G. Kaimakamis, K. Panagiotidou, $*$-Ricci solitons of real hypersurfaces in non-flat complex space forms, J. Geom. Phys., 86(2014), 408-413.

bibitem{11} G. Perelman, The entropy formula for Ricci flow and its geometric applications, arxiv:math DG 10211159.

bibitem{12} A. Sarkar, A., Sil and A. K. Paul, Ricci almost solitons on three-dimensional quasi-Sasakian manifolds, Proc. Natl Acad Sci. Sec A, Phys Sci., 89(2019), 705-710.

bibitem{18} Y. Wang, Ricci solitons on almost co-Kähler manifolds, Cana. Math. Bull., 62(2019), 912-922.

bibitem{21} K. Yano, Integral formulas in Riemannian manifolds, Marcel Dekker, New York.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)